# SDR M7KA1031083949

- Difficulty date: November 17, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N810MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3949
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 350A24422020
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 500 HOUR INSPECTION A CRACK WAS FOUND RADIATING FROM AN ATTACHMENT FITTING SCREW BORE TO THE EDGE OF THE SPAR.  A NEW SPAR WAS MATCH DRILLED AND INSTALLED IAW EUROCOPTER REPAIR SCHEME.
